Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 55, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 28, 2014, 9:48 PM CDT. It took effect at Sep 29, 2014, 10:00 AM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2014, 9:48 PM CDT (02:48 UTC)
- In effect from
- Sep 29, 2014, 10:00 AM CDT
- Expired
- Sep 30, 2014, 1:00 PM CDT
- In force
- 27 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
643 WHUS73 KGRB 290248 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 948 PM CDT SUN SEP 28 2014 ...GUSTY NORTH WINDS DEVELOPING ON MONDAY... .A STRONG COLD FRONT WILL PUSH SOUTH ACROSS THE AREA ON MONDAY. GUSTY WINDS ARE EXPECTED BEHIND THE FRONT. THE GUSTY WINDS WILL BUILD WAVES ON THE LAKE AND BAY. LMZ521-522-541-291100- /O.NEW.KGRB.SC.Y.0055.140929T1500Z-140930T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 948 PM CDT SUN SEP 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM MONDAY TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 7 AM CDT TUESDAY. * WINDS...ABRUPTLY SHIFTING NORTH AND INCREASING TO 15 TO 25 KTS MONDAY MORNING THEN CONTINUING THROUGH EARLY EVENING. NORTH WINDS SHOULD DIMINISH TO 10 TO 20 KTS BY LATE MONDAY EVENING. * WAVES...BUILDING TO 3 TO 5 FT BY MONDAY EVENING. WAVES SHOULD SUBSIDE TO 2 TO 4 FT BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-291100- /O.NEW.KGRB.SC.Y.0055.140929T1800Z-140930T1200Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 948 PM CDT SUN SEP 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM MONDAY TO 7 AM CDT TUESDAY. * WINDS...ABRUPTLY SHIFTING NORTH AND INCREASING TO 15 TO 25 KTS EARLY MONDAY AFTERNOON...THEN CONTINUING THROUGH MID-EVENING. NORTH WINDS SHOULD DIMINISH TO 10 TO 20 KTS BY LATE MONDAY EVENING. * WAVES...BUILDING TO 3 TO 5 FT BY MONDAY EVENING. WAVES SHOULD SUBSIDE TO 2 TO 4 FT BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
6 follow-up statements
804 WHUS73 KGRB 290906 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 406 AM CDT MON SEP 29 2014 ...GUSTY NORTH WINDS EXPECTED TO DEVELOP TODAY... .A STRONG COLD FRONT WILL PUSH SOUTH ACROSS THE AREA THIS MORNING. GUSTY NORTH WINDS AND BUILDING WAVES ARE EXPECTED IN THE WAKE OF THE FRONT. LMZ521-522-541-291715- /O.CON.KGRB.SC.Y.0055.140929T1500Z-140930T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 406 AM CDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT TUESDAY... * WINDS...ABRUPTLY SHIFTING NORTH AND INCREASING TO 15 TO 25 KNOTS DURING THE MIDDLE TO LATE MORNING. THE STRONGEST WINDS...UP TO 30 KNOTS ARE EXPECTED MONDAY NIGHT. * WAVES...BUILDING TO 4 TO 7 FEET BY LATE EVENING...THEN DIMINISHING TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-291715- /O.CON.KGRB.SC.Y.0055.140929T1800Z-140930T1200Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 406 AM CDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT TUESDAY... * WINDS...ABRUPTLY SHIFTING NORTH AND INCREASING TO 15 TO 25 KNOTS BY EARLY AFTERNOON. THE STRONGEST WINDS...UP TO 30 KNOTS ARE EXPECTED TONIGHT. * WAVES...BUILDING TO 4 TO 7 FEET BY LATE EVENING...THEN DIMINISHING TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
945 WHUS73 KGRB 291521 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1021 AM CDT MON SEP 29 2014 ...GUSTY NORTH WINDS AND BUILDING WAVES EXPECTED... .A STRONG COLD FRONT WILL EXIT THE REGION EARLY THIS AFTERNOON. GUSTY NORTH WINDS AND BUILDING WAVES ARE EXPECTED IN THE WAKE OF THE FRONT THROUGH TUESDAY MORNING. LMZ521-522-541-292330- /O.CON.KGRB.SC.Y.0055.000000T0000Z-140930T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1021 AM CDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...NORTH WINDS INCREASING TO 30 KTS. * WAVES...BUILDING TO 4 TO 7 FEET BY LATE EVENING...THEN DIMINISHING TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-292330- /O.CON.KGRB.SC.Y.0055.140929T1800Z-140930T1200Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1021 AM CDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...SHIFTING NORTH AND INCREASING TO 15 TO 25 KNOTS. THE STRONGEST WINDS...UP TO 30 KNOTS ARE EXPECTED TONIGHT. * WAVES...BUILDING TO 4 TO 7 FEET BY LATE EVENING...THEN DIMINISHING TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
530 WHUS73 KGRB 292036 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 PM CDT MON SEP 29 2014 ...GUSTY NORTH WINDS AND LARGE WAVES WILL CONTINUE TONIGHT... .A STRONG COLD FRONT WILL CONTINUE TO PUSH SOUTH OF THE AREA THIS EVENING. GUSTY WINDS AND HIGH WAVES ARE EXPECTED TO CONTINUE IN THE WAKE OF THE FRONT THROUGH TUESDAY MORNING. LMZ521-522-541-300445- /O.CON.KGRB.SC.Y.0055.000000T0000Z-140930T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 336 PM CDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...NORTH 15 TO 25 KTS. GUSTS TO 30 KTS ARE POSSIBLE TONIGHT. WINDS WILL BECOME NORTHEAST 10 TO 20 KTS TUESDAY MORNING. * WAVES...3 TO 5 FT TONIGHT...DIMINISHING TO 2 TO 4 FT TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-300445- /O.CON.KGRB.SC.Y.0055.000000T0000Z-140930T1200Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 336 PM CDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...NORTH 15 TO 25 KTS. A FEW GUSTS TO 30 KTS ARE POSSIBLE TONIGHT. WINDS WILL BECOME NORTHEAST 10 TO 20 KTS TUESDAY MORNING. * WAVES...3 TO 5 FT TONIGHT...WITH HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS...DIMINISHING TO 2 TO 4 FT TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
772 WHUS73 KGRB 300221 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 921 PM CDT MON SEP 29 2014 ...GUSTY NORTH WINDS AND LARGE WAVES WILL CONTINUE TONIGHT... .A STRONG COLD FRONT WILL CONTINUE TO PUSH SOUTH OF THE AREA LATE THIS EVENING. GUSTY WINDS AND HIGH WAVES ARE EXPECTED TO CONTINUE IN THE WAKE OF THE FRONT THROUGH TUESDAY MORNING. LMZ521-522-541-301030- /O.CON.KGRB.SC.Y.0055.000000T0000Z-140930T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 921 PM CDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...NORTH 15 TO 25 KTS TONIGHT WITH GUSTS TO 30 KTS. WINDS WILL BECOME NORTHEAST 10 TO 20 KTS TUESDAY MORNING. * WAVES...3 TO 5 FT TONIGHT...DIMINISHING TO 2 TO 4 FT TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-301030- /O.CON.KGRB.SC.Y.0055.000000T0000Z-140930T1200Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 921 PM CDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...NORTH 15 TO 25 KTS TONIGHT...WITH A FEW GUSTS TO 30 KTS POSSIBLE. WINDS WILL BECOME NORTHEAST 10 TO 20 KTS TUESDAY MORNING. * WAVES...3 TO 5 FT TONIGHT...WITH HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS...DIMINISHING TO 2 TO 4 FT TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
089 WHUS73 KGRB 300903 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 403 AM CDT TUE SEP 30 2014 ...GUSTY NORTHEAST WINDS WILL LINGER THIS MORNING... .GUSTY NORTH TO NORTHEAST WINDS AND HIGH WAVES ARE EXPECTED TO CONTINUE THIS MORNING...THEN SUBSIDE THIS AFTERNOON. LMZ521-522-541-301800- /O.EXT.KGRB.SC.Y.0055.000000T0000Z-140930T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 403 AM CDT TUE SEP 30 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...NORTH 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS EARLY THIS MORNING...DIMINISHING TO NORTHEAST 10 TO 15 KTS THIS AFTERNOON. * WAVES...3 TO 4 FT...DIMINISHING TO 1 TO 3 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-301800- /O.EXT.KGRB.SC.Y.0055.000000T0000Z-140930T1800Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 403 AM CDT TUE SEP 30 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...NORTH 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS EARLY THIS MORNING...DIMINISHING TO NORTHEAST 10 TO 15 KTS THIS AFTERNOON. * WAVES...3 TO 5 FT...DIMINISHING TO 2 TO 4 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
887 WHUS73 KGRB 301515 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1015 AM CDT TUE SEP 30 2014 ...GUSTY NORTHEAST WINDS WILL LINGER THIS MORNING... .GUSTY NORTH TO NORTHEAST WINDS AND HIGH WAVES ARE EXPECTED THIS MORNING BEFORE SUBSIDING THIS AFTERNOON. LMZ521-522-541-301800- /O.CON.KGRB.SC.Y.0055.000000T0000Z-140930T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1015 AM CDT TUE SEP 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...NORTH 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS EARLY THIS MORNING...DIMINISHING TO NORTHEAST 10 TO 15 KTS THIS AFTERNOON. * WAVES...3 TO 4 FT...DIMINISHING TO 1 TO 3 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-301800- /O.CON.KGRB.SC.Y.0055.000000T0000Z-140930T1800Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1015 AM CDT TUE SEP 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...NORTH 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS EARLY THIS MORNING...DIMINISHING TO NORTHEAST 10 TO 15 KTS THIS AFTERNOON. * WAVES...3 TO 5 FT...DIMINISHING TO 2 TO 4 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 28, 6:34 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Sep 28, 6:34 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 634 PM CDT SUN SEP 28 2014 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 234 PM CDT SUN SEP 28 2014 SEVERAL FCST ISSUES TO DEAL WITH OVER THE NEXT 24 HOURS AS A STRONG CDFNT TO MOVE THROUGH THE REGION ON MON. INITIALLY...WL HAVE TO DEAL WITH ANOTHER ROUND OF FOG TNGT. NEXT...TIMING OF THE CDFNT INTO NRN WI AFTER MIDNGT AND ASSOCIATED PCPN CHCS. THEN... THE FNT PUSHES SOUTH THRU THE REST OF NE WI ON MON WITH QPF AMOUNTS IN QUESTION. LASTLY...HOW STRONG WL THE WINDS BE BEHIND THE CDFNT? THE 19Z MSAS SFC ANALYSIS SHOWED A SPRAWLING AREA OF HI PRES OVER THE GREAT LAKES AND OHIO RIVER VALLEY. A CDFNT EXTENDED FROM ERN SD NEWD TO NE MN AND THEN EWD ACROSS EXTREME SRN ONTARIO. VSBL SATL IMAGERY DID INDICATE SOME TOWERING CU OVER UPR MI AND RADAR WAS PICKING UP ON SCT SHWRS WITH AN EWD MOVEMENT. THE START OF A SIGNIFICANT WEATHER CHANGE TO OCCUR LATE TNGT OVER NRN WI AS A STRONG W-E ORIENTATED CDFNT DROPS SOUTH. WHILE PATCHY FOG WL START THE LATE EVENING/OVERNIGHT HOURS FOR THE ENTIRE FCST AREA (ONCE AGAIN)...THE CDFNT IS FCST TO MOVE SWD AND REACH AREAS JUST SOUTH OF HWY 8 BY DAYBREAK. STRONGEST MID-LEVEL FORCING TRAILS THE FNT...THUS PCPN CHCS LAG THE FROPA BY AN HOUR OR TWO. THIS TIMING WOULD BRING CHC POPS INTO NRN WI SHORTLY AFTER MIDNGT WITH HIGHEST VALUES ALONG THE MI BORDER. CNTRL/E-CNTRL WI TO REMAIN DRY TNGT WITH THE PATCHY FOG BEING THE ONLY CONCERN. MIN TEMPS SHOULD BE A COUPLE OF DEGS WARMER THAN LAST NGT...WITH THE EXCEPTION OF NRN WI BEHIND THE CDFNT WHERE READINGS COULD DIP INTO THE MID 40S. THE CDFNT DRIVES SOUTH THRU THE REST OF THE FCST AREA MON MORNING WITH A SHARP WIND SHIFT TO THE NORTH AND A DROP IN TEMPS. EXACTLY WHEN THIS FNT MOVES THRU WL DETERMINE HOW WARM READINGS WL GET IN THE MORNING. AS FOR PCPN...STRONGEST Q-G/FRONTOGENETICAL FORCING TO PUSH TOWARD THE ERN GREAT LAKES...THEREBY CLIPPING FAR NE WI. HAVE KEPT THE LIKELY WORDING FOR THIS PART OF THE FCST AREA WITH MEDIUM CHC POPS OVER CNTRL WI WHERE FORCING TO BE THE WEAKEST. N-CNTRL WI SHOULD SEE PCPN CHCS TAIL OFF DURING THE AFTERNOON AS DRIER AIR/SUBSIDENCE BEGINS TO PUSH SWD AHEAD OF HI PRES MOVING ACROSS SRN CANADA. TEMPS TO BE TRICKY TO SAY THE LEAST WITH MID/LATE MORNING MAXES OVER CNTRL/E-CNTRL WI AND AFTERNOON MAXES OVER THE NORTH. LATEST THINKING WOULD BE UPR 40S TO MID 50S NORTH...TO THE LWR 70S FAR SOUTH EARLY BEFORE FALLING THRU THE AFTERNOON. THE LAST FACTOR TO BRING UP WL BE THE GUSTY N-NE WINDS BEHIND THE CDFNT OVER ERN WI. SMALL CRAFT ADVYS WL LIKELY BE NEEDED. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 234 PM CDT SUN SEP 28 2014 EARLY IN THE PERIOD...LINGERING SHOWERS ASSOCIATED WITH BACKDOOR COLD FRONT WILL BE MOVING OUT EARLY MONDAY EVENING. INCOMING DRY AIR FROM SPRAWLING CANADIAN HIGH WILL PUSH SOUTH ACROSS THE AREA...THOUGH SOME UNCERTAINTY WITH SPEED OF CLEARING DUE TO POSSIBILITY OF LAKE CLOUDS BECOMING TRAPPED BENEATH LOWERING INVERSION. HIGH PRESSURE WILL BE OVER THE AREA ON TUESDAY AS THE FRONT STALLS ACROSS IL. THE FRONT STARTS TO RETURN NORTH TUESDAY NIGHT AND WEDNESDAY AS THE NEXT SHORTWAVE TROF MOVES TOWARD THE MIDWEST. AIR INITIALLY DRY...SO RAIN WILL ONLY SLOWLY EDGE EAST INTO EASTERN PART OF SERVICE AREA. CHANCES FOR RAIN INCREASE WEDNESDAY NIGHT AND THURSDAY WHEN HEIGHT FALLS ARRIVE AHEAD OF THE DEEP WESTERN NOAM TROUGH AND COLUMN MOISTENS. GFS CONTINUES TO SHOW SIGNIFICANT RAIN EVENT THURSDAY NIGHT INTO FRIDAY AS INTENSIFYING LOW PRESSURE CROSSES THE REGION...BUT BOTH 28/12Z ECMWF AND GEM MOVE FRONT EAST WITH LITTLE SECONDARY DEVELOPMENT. WILL SIDE WITH ECMWF/GEM BLEND FOR THIS SYSTEM. COOL PERIOD CONTINUES AS NW FLOW ESTABLISHES ITSELF ACROSS EASTERN NOAM. TEMPS USUAL BLEND OF BEST PERFORMING GUIDANCE. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 633 PM CDT SUN SEP 28 2014 VFR CONDITIONS EXPECTED THROUGH AT LEAST MIDNIGHT...THEN SOME AREAS OF GROUND FOG POSSIBLE TOWARDS DAYBREAK. A COLD FRONT WILL MOVE THROUGH THE REGION FROM NORTH TO SOUTH DURING THE DAY MONDAY. IT MAY BE ACCOMPANIED WITH A FEW HOURS OF IFR CEILINGS AND VISIBILITIES AND SHOULD BE FOLLOWED BY MVFR CEILINGS FOR THE BALANCE OF THE DAY. WINDS WILL SHIFT TO THE NORTH FOLLOWING THE FRONTAL PASSAGE AND MAY BE QUITE GUSTY NEAR THE LAKE AND BAY DURING THE AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....AK LONG TERM......JKL AVIATION.......RDM
Hazardous weather outlook, Sep 28, 2:32 PM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 232 PM CDT SUN SEP 28 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 232 PM CDT SUN SEP 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR MONDAY. LMZ521-522-541>543-291945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 232 PM CDT SUN SEP 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO DEVELOP MONDAY MORNING AND CONTINUE THROUGH MONDAY EVENING AS A PERIOD OF GUSTY NORTH TO NORTHEAST WINDS AND CHOPPY WATERS OCCUR FOLLOWING THE PASSAGE OF A STRONG COLD FRONT. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY.
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.